# SDR C1HA200183012

- Difficulty date: January 2, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MID CABIN SEC OF EMERGENCY FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED BATTERY PWR SUPPLY CHARGER FOR MID SEC FLOOR TRACK LIGHTING PER MM 33-50-23 CONF 3, OPS CK NORMAL.
